MathSciNet Relay Station
MathSciNet bibliographic data
MR2351373 (2008k:42029) 42B20 (44A15 45P05 47B35)
Cruz-Uribe, D.; Martell, J. M.; Pérez, C. Sharp two-weight inequalities for singular integrals, with applications to the Hilbert transform and the Sarason conjecture. Adv. Math. 216 (2007), no. 2, 647–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement